“Javad Asadollahi”

Tel:  (+98)(31) 37934607
Fax:  (+98)(31) 36684458
Email: 

IPM Positions

Senior Associate Researcher, School of Mathematics - Isfahan Branch
(2010 - 2016
(Resident in Isfahan, till September 21, 2016))

Past IPM Positions

Associate Researcher (non-resident), School of Mathematics
(2009 - 2010)
Associate Researcher, School of Mathematics
(2008 - 2009)

Associate Researcher (non-resident), School of Mathematics
(2004 - 2008)
(Until June )

Associate Researcher, School of Mathematics
(2003 - 2004)

Associate Researcher (non-resident), School of Mathematics
(2002 - 2003)


Non IPM Affiliations

Professor of University of Isfahan

Research Interests

Representation Theory of Algebras, Commutative Algebra and Homological Algebra

Related Papers

1. J. Asadollahi, R. Hafezi and M. H. Keshavarz
Auslander's formula for contravariantly finite subcategories
J. Math. Soc. Japan (Accepted) [abstract]
2. J. Asadollahi and R. Hafezi (Joint with T. Dehghanpour)
On the Gorenstein defect categories
J. Commut. Algebra (Accepted) [abstract]
3. J. Asadollahi and R. Hafezi
On relative auslander algebras
Proc. Amer. Math. Soc. 148 (2020), 2379-2396  [abstract]
4. J. Asadollahi and R. Vahed (Joint with S. Hemat)
Gorenstein flat phantom morphisms
Comm. Algebra (Publishied) [abstract]
5. J. Asadollahi, R. Hafezi and R. Vahed
Derived equivalences of functor categories
J. Pure Appl. Algebra 223 (2019), 1073-1096  [abstract]
6. J. Asadollahi, R. Hafezi and R. Vahed (Joint with N. Asadollahi)
Auslander's formula: Variations and applications
Kyoto J. Math. (Accepted) [abstract]
7. J. Asadollahi and R. Hafezi (Joint with N. Asadollahi and R. Vahed)
Duality and Serre functor in homotopy categories
Comm. Algebra (2018), DOI: 10.1080/00927872.2018.1444167  [abstract]
8. J. Asadollahi, R. Hafezi and R. Vahed (Joint with P. Bahiraei)
Sheaves over infinite posets
J. Algebra Appl. 16 (2017), # 25 Pages  [abstract]
9. J. Asadollahi and R. Hafezi (Joint with M. H. Keshavarz)
Minimal injective resolutions and Auslander-Gorenstein property for path algebras
Comm. Algebra (Accepted) [abstract]
10. J. Aadollahi, R. Hafezi and R. Vahed (Joint with P. Bahiraei)
On relative derived categories
Comm. Algebra 44 (2016), 5454-5477  [abstract]
11. J. Asadollahi, R. Hafezi and R. Vahed
On the recollement of fuctor categories
Appl. Categor. Struct. (2015), DOI: 10.1007/s10485-015-9399-6  [abstract]
12. J. Asadollahi, R. Hafezi and R. Vahed
Bounded derived categories of inifinte qivers: Grothendieck duality, reflection functor
Canad. J. Math 67 (2015), 28-54  [abstract]
13. J. Asadollahi and R. Hafezi (joint with R. Vahed)
Gorenstein derived equivalences and their invariants
J. Pure Appl. Algebra 218 (2014), 888-903  [abstract]
14. J. Asadollahi, R. Hafezi and Sh. Salarian
Homotopy category of projective complexes and complexes of Gorenstein projective modules
J. Algebra 399 (2014), 423-444  [abstract]
15. J. Asadollahi and R. Hafezi
On the derived dimension of abelian categories
Kyoto J. Math. (Accepted) [abstract]
16. J. Asadollahi and R. Hafezi
Kaplansky classes and cotorsion theories of complexes
Comm. Algebra (Accepted) [abstract]
17. J. Asadollahi and R. Hafezi
On the dimensions of path algebras
Math. Research Letters (Accepted) [abstract]
18. J. Asadollahi and Sh. Salarian
Cohomoloy theories based on flats
J. Algebra 353 (2012), 93-120  [abstract]
19. J. Asadollahi, Sh. Salarian and R. Sazeedeh
On the local cohomology and support for triangulated categories
Kyoto J. Math. 51 (2011), 811-829  [abstract]
20. J. Asadollahi, H. Eshraghi, R. Hafezi and Sh. Salarian
On the homotopy categories of projective and injective representations of quivers
J. Algebra 346 (2011), 101-115  [abstract]
21. J. Asadollahi, A. Bahlekeh, A. Hajizamani and Sh. Salarian
On certain homological invariants of groups
J. Algebra 335 (2011), 18-35  [abstract]
22. J. Asadollahi and Sh. Salarian (Joint with F. Jahanshahi)
Generalized divisors and total reflexivity
Comm. Algebra 39 (2011), 888-904  [abstract]
23. J. Asadollahi and Sh. Salarian (A. Hajizamani)
Periodic flat resolutions and periodicity in group (co)homology
Forum Math. (2010), doi: 10.1515/FORM.2011.060  [abstract]
24. J. Asadollahi and Sh. Salarian
Dimension formulas for modules finite over local homomorphisms
Taiwanese J. Math. 14 (2010), 1677-1687  [abstract]
25. J. Asadollahi and Sh. Salarian (Joint with A. Bahlekeh)
On the hierarchy of cohomological dimensions of groups
J. Pure Appl. Algebra 213 (2009), 1795-1803  [abstract]
26. J. Asadollahi and Sh. Salarian (Joint with F. Jahanshahi)
Complete cohomology and Gorensteinness of schemes
J. Algebra 319 (2008), 2626-2651  [abstract]
27. J. Asadollahi and Sh. Salarian
Cohomology theories for complexes
J. Pure Appl. Algebra 210 (2007), 771�787  [abstract]
28. J. Asadollahi and Sh. Salarian
On the annihilation of local cohomology modules
J. Math. Kyoto Univ. 46 (2006), 357-365  [abstract]
29. J. Asadollahi and Sh. Salarian
On the vanishing of EXT over formal triangular matrix rings
Forum Math. 18 (2006), 951-966   [abstract]
30. J. Asadollahi and Sh. Salarian
Cohomology theories based on Gorenstein injective modules
Trans. Amer. Math. Soc. 358 (2006), 2183-2203  [abstract]
31. J. Asadollahi and Sh. Salarian
Lower and upper bounds for cohen-macaulay dimension
Bull. Aust. Math. Soc. 71 (2005), 337-346  [abstract]
32. J. Asadollahi and T. J. Puthenpurakal
An analogue of a theorem due to Levin and Vasconcelos
Int. J. Contemp. Math. Sciences 390 (2005), 9-16  [abstract]
33. J. Asadollahi and Sh. Salarian
Gorenstein test modules
Comm. Algebra 33 (2005), 3439 � 3446   [abstract]
34. J. Asadollahi and Sh. Salarian
Cohen-Macaulay dimension of modules over Noetherian rings
Rocky Mountain J. Math. 35 (2005), 1069-1076  [abstract]
35. J. Asadollahi and Sh. Salarian
Gorenstein injective and flat resolution of modules over Gorenstein rings
Comm. Algebra 32 (2004), 4415-4432  [abstract]
36. J. Asadollahi and Sh. Salarian
Gorenstein objects in triangulated categories
J. Algebra 281 (2004), 264-286  [abstract]
37. J. Asadollahi and Sh. Salarian
Generalized Cohen-Macaulay dimension
J. Algebra 273 (2004), 384-394  [abstract]
38. J. Asadollahi and Sh. Salarian
Buchsbaum and monomial conjecture dimension
Comm. Algebra 32 (2004), 3969-3979  [abstract]
39. J. Asadollahi, K. Khashyarmanesh and Sh. Salarian
A generalization of the cofiniteness problem in local cohomology modules
J. Aust. Math. Soc. 75 (2003), 313-324  [abstract]
40. J. Asadollahi, K. Khashyarmanesh and Sh. Salarian
On the minimal flat resolutions of modules
Comm. Algebra 30 (2002), 3813-3823  [abstract]
41. J. Asadollahi, K. Khashyarmanesh and Sh. Salarian
On the finiteness properties of the generalized local cohomology modules
Comm. Algebra 30 (2002), 859-867  [abstract]
42. Sh. Salarian, J. Asadollahi and K. Khashyarmanesh
Local-Global principle for annihilation of general local cohomology
Colloq. Math. 87 (2001), 129-136  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right